

Merici College Year 10 Transitions Forum, 2021 Mon 21 June-Fri 25 June

Monday 21 June – 'Day of Hope' with Glen Gerreyn (and Student/Parent Interviews with Coordinators)

Our first day of the Year 10 Transitions Forum is the 'Day of Hope'. Day of Hope provides knowledge, understanding, values and attitudes that form the foundation on which participants can build a hope-filled future. It develops an understanding of the effects that external influences and personal cognitions have on the individual. By encouraging critical thinking, it provokes participants to counteract negativity and make informed, healthy choices. The day will be run by Glen Gerreyn.

During the day, you will leave quickly and quietly to meet your parents/guardians and then go to your interview appointment.

Time	Activity	Location
8:50 to 9:00	Normal PC and Roll Call	PC Rooms
9:00 to 9:10	Welcome by Principal	
9:10 to 10:30	Day of Hope Seminar	
10:30 to 11:10	Recess Provided Restaurant	- Auditorium
11:10 to 12:30	Day of Hope Seminar	
12:30 to 1:30	Lunch Provided Restaurant	
1:30 to 3:07	Day of Hope Seminar	

You will need to bring with you your Senior Handbook 2021 that was handed out on the Senior Information Night.

Time	Activity	Location
8:50 to 9:00	Normal PC and Roll Call	
9:00 to 9.45 45 min	Ex Merici Student Forum	AUD
9:50 to 10.25 35 min	Introduction to Senior Study (Mr Nemeth)	
10.30-11 30 min	Recess Provided Restaurant	
11 -11.20 20 min	BSSS Information/ IB Information Session (Mr Nemeth & Ms Fairfax)	CI
		AUD
11.20-12.00 40 min	Group 1: BA,BR,NI Course Pre-requisites (Mrs McDonnell)	AUD
	Group 2: PE, SE, TU Extra- curricular opportunities (Ms Taylor & Dr White)	C1
12.00- 12.30 30 min	House Cos /Leadership Session	AUD
12.30-1.30 60 min	Lunch Provided Restaurant	
1:30 to 2.15pm 45 min	House Group Discussion with Yr 12 Leaders	Auditorium C1 & C2
2.15- 2.35 20 mins	ANU Co-curricular requirements (Mrs McDonnell)	AUD
2.35 -3.05 pm 30 min	Student Activity University course guides Year 10 Guide for university entry (Mrs McDonnell)	AUD

Wednesday 23 June –Trips Out

Please wear sensible shoes and warm clothes today as many of you will be walking around a great deal. You don't need to worry about lunch as it is provided.

Collect your Morning Tea from Restaurant in the morning.

Time	Activity	Location
8:50 to 9:00	Normal PC and Roll Call	
	RECESS PROVIDED	
	To be picked up at the Restaurant prior to leaving	
9:00	Australian Catholic University	Meet out the front of
Leaving times	Australian National University	the school to catch
may vary	University of Canberra	bus to venue
11.30-12.30	LUNCH PROVIDED	
	Restaurant	
12.30- 2.45	Australian National University	
	Canberra Institute of Technology (Reid campus)	
	University of Canberra	
	ADFA	

Thursday 24 June – My Personal Project

Time	Activity	Location
8.50 to 9.00	Normal PC and Roll Call	
9.00 to 10.30	 Independent work on Personal Project Writing my report Choosing Process Journal Entries 	AUD, C1 and C2
10.30 to 11.00	RECESS PROVIDED Restaurant	
11.00 to 12.20	 Independent work on Personal Project Writing my report Creating a Reference List Including Appendices 	AUD, C1 and C2
12.30 to 1.30	LUNCH PROVIDED Restaurant	
1.20 to 3.07	Independent work on Personal ProjectFinalising my reportSending a draft to my supervisor	AUD, C1 and C2

Friday 25 June - Student/Parent Interviews with Coordinators & Reflection Day

- Lunch will be provided
- During the Reflection Day, you will leave quickly and quietly to meet your parents/guardians and then go to your interview appointment.

Time	Activity	Location	
8:50 to 9:00	Normal PC and Roll Call	PC Rooms	
9:10 to 11:00	Interviews will take place during the day	Check venue for location of interviews	
	SESSION 1: All Year 10: 'Where have I come from?' – Ms Amy Connellan	Auditorium	
10.30-11	RECESS PROVIDED Restaurant		
11am	Group 1: Meditation		
	Group 2: Meditation		
	Group 3: Meditation		
	Group 4: Illumination through Art		
	Group 5: Illumination through Art		
	Group 6: Illumination through Art		
12:30 to 1:30	LUNCH PROVIDED		
	Restaurant		
1:30 to 2:10	Group 1: Illumination through Art		
	Group 2: Illumination through Art		
	Group 3: Illumination through Art		
	Group 4: Meditation		
	Group 5: Meditation		
	Group 6: Meditation		
2:15	All Year 10: 'Where am I called to?' – Ms Connellan	Auditorium	
2:40	All Year 10: Affirmation and closing liturgy – Ms Amy Connellan	Auditorium	
3:07	Reflection concludes	·	